# SDR AALA20041077

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIG - DURING SERVICING L1 MAIN ENTRY DOOR WAS INADVERTENTLY DEPLOYED BY AGENT AND SLIDE FAILED TO INFLATE.  SLIDE ASSEMBLY NOT AVAILABLE AT GIG FOR REPLACEMENT.  DEACTIVATED LEFT ONE MAIN ENTRY DOOR AND PLACARD PER MEL 52 02.  ISOLATED FIRST CLASS SEATS FROM ROWS 1 THROUGH 3 ACROSS.  REPLACED L1 DOOR SLIDE IN MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
